Path:  Home   >  Publication Information
 
An improved Serre model: efficient simulation and comparative evaluation
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: An improved Serre model: efficient simulation and comparative evaluation
Publication Date: 2018
Authors: - J. Antunes do Carmo
- José Augusto Ferreira
- Luís Miguel Dias Pinto
- Giuseppe Romanazzi
Journal Name: Applied Mathematical Modelling
Volume: 56
Pages: 404-423
Abstract:
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support